# SDR AALA202512159286

- Difficulty date: December 7, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 39,778 hours, 5,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 11D EMERGENCEY OUT LIGHT INOP. MAINTENANCE REPLACED EPL AT SEAT 11D IAW AMM 33-50-00.
